MathSciNet Relay Station
MathSciNet bibliographic data
MR1193008 41A60 (33B20 33C10)
Howls, C. J. Hyperasymptotics for integrals with finite endpoints. Proc. Roy. Soc. London Ser. A 439 (1992), no. 1906, 373–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement